Variational inequalities in nonreflexive Banach spaces

Watson P.J. (1997) Variational inequalities in nonreflexive Banach spaces. Applied Mathematics Letters, 10 2: 45-48.

Author Watson P.J.
Title Variational inequalities in nonreflexive Banach spaces
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
Publication date 1997
Sub-type Article (original research)
Volume 10
Issue 2
Start page 45
End page 48
Total pages 4
Subject 2206 Computational Mechanics
2207 Control and Systems Engineering
2604 Applied Mathematics
2612 Numerical Analysis
Keyword Pseudomonotone operator
Variational inequality
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 02:19:35 EST by System User